V. Gorin - Publications


Gorin V., Tsyrulnikov M.D., Estimation of multivariate observation-error statistics for AMSU-A data, to appear in Monthly Weather Review
Gnedin A., Gorin V., Kerov S., Block characters of the symmetric groups, submitted. arXiv:1108.5044
Borodin A., Gorin V., Markov processes of infinitely many nonintersecting random walks, submitted. arXiv:1106.1299
Angel O., Gorin V., Holroyd A., A pattern theorem for random sorting networks, submitted. arXiv:1110.0160


Gorin V., The q-Gelfand-Tsetlin graph, Gibbs measures and q-Toeplitz matrices, Advances in Mathematics, 229 (2012), no. 1, 201-266. arXiv:1011.1769
Gorin V., Disjointness of representations arising in harmonic analysis on the infinite-dimensional unitary group, Funct. Anal. Appl., 44 (2010), no. 2, 92-105. arXiv: 0805.2660
Borodin A., Gorin V., Rains E.M., q-Distributions on plane partitions, Selecta Mathematica, New Series, 16 (2010), no. 4, 731-789. arXiv:0905.0679


Borodin A., Gorin V., Shuffling algorithm for boxed plane partitions, Advances in Mathematics, 220 (2009), no. 6. 1739-1770. arXiv: 0804.3071


Gorin V., Non-colliding Jacobi processes as limits of Markov chains on Gelfand-Tsetlin graph, Journal of Mathematical Sciences, 158 (2009), No. 6, 819-837. arXiv: 0812.3146
Gorin V., Non-intersecting paths and Hahn orthogonal polynomial ensemble, Funct. Anal. Appl., 42 (2008), no. 3, 180-197. arXiv: 0708.2349